# SDR AALA202402209476

- Difficulty date: February 10, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N991AN
- Make and model: Boeing 737823
- Aircraft serial: 30920
- Aircraft time: 43,657 hours, 18,246 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: UNKNOWN
- Condition: Misinstalled
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: AIRCRAFT COULD NOT STOP WITHIN RUNWAY LENGTH; OVER RAN THE RUNWAY. **SUPPLEMENTAL REPORT FOR (AALA202402128047): REMOVE AND REPLACED AUTOBRAKE CONTROL MODULE (AALA202402128047), PER AMM 32-42-81. CORRECTED SWAPPED ANTI-SKID CONNECTORS (D1120) WIRING AND CONNECTIONS BACK TO PROPER LOCATIONS (AALA202402201276), PER EDM 32-41-11. CORRECTED ROUTING AND INSTALLED HYDRAULIC LINES IN CORRECT POSITIONS (AALA202402209476), PER WC 3222J004-001.**(CLOSED).
